Confidence interval for number of population in dynamical stochastic exponential population growth models
About this article
Abstract
In this paper, the confidence interval for the solution of stochastic exponential population growth model where the so-called parameter, population growth rate is not completely definite and it depends on some random environmental effects is obtained. We use Iran population data in the period 1921-2006 as an example.
References
[1] B. Oksendal, Stochastic Differential Equations, An Introduction with Applications, Fifth Edition, Springer-Verlag, New York, (1998).
[2] Kamel Al-Khaled, Numerical approximations for population growth models, Applied Mathematics and Computation 160 (2005) 865-873.
[3] khodabin, M., Maleknejad, K., Rostami, M., Nouri,M. Interpolation solution in generalized stochastic exponential population growth model, Mathematical and Computer Modelling, 53: 1910-1920. (2011).